MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; Expander, Surgical, Skin Graft

ZIMMER SURGICAL, INC. MESHGRAFT II INSTRUMENT ONLY; Expander, Surgical, Skin Graft
Catalog Number 00219500100
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the during kit inspection, the ratchet handle does not perform the up or down.There was no patient involvement.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: foreign: japan.

Brand Name
MESHGRAFT II INSTRUMENT ONLY
Common Device Name
Expander, Surgical, Skin Graft
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key25761843
Report Number0001526350-2026-00804
Device Sequence Number18616603
Product Code FZW
UDI-Device Identifier00889024372535
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00219500100
Device Lot Number65178002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown